# SDR ASOA201907145086

- Difficulty date: July 14, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 38,577 hours, 30,329 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS STRONG ODOR FROM THE OVHD GALLEY LIGHT WHEN TURNED ON. PLACED ON MEL. MX PERFORMED ADJUSTMENT/TEST OPS CHECK GOOD NO ODOR PRESENT OR NOTED AT THIS TIME.
